I am 31 year old male that just started experiencing upper left abdominal pain. I am for the most part in shape, watch what I eat and exercise on a regular basis. I do not have a history of digestive disorders/issues. About 2 months ago I started experience a dull ache in the upper left quadrant of my stomach, right under the left rib cage. At first I did nothing, but the pain was persistent and would not go away. After a few weeks I went to the Doctor who palpated my stomach, performed a rectal (no blood) and sent me for a abdominal CT scan.
The CT scan came back okay, only showing a tiny nodule on my adrenal gland and two tiny nodules in my right and left lung. The doctor then sent me for an abdominal MRI just to make sure the nodule on the adrenal gland was not diseased. They said it was not. I have a follow up CT scan in January for the nodules in my lungs. However, the doctor does not believe they are cancerous. He said they are very small and told me that I am a victim of technology-- b/c the CT scan will pick up on anything.
Anyhow my pain and yet to go away- if anything it is getting worse. It has went from a dull ache to a sharp stabbing pain that occurs throughout the day and when I sleep. The region is tender to the touch and my stomach now makes many noises after I eat.
It has now 3 months since the pain started. Does anyone have any recommendations. I saw a specialist and he wanted to perform an upper endoscopy- but I canceled it at the last minute. I don't believe it is my stomach, since I still have my appetite and I am not nauseous. Any advice or possible diagonosis would be much appreciated. I am started to get nervous that there might be something seriously wrong. Thanks.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?